# SDR HNAA0400086

- Difficulty date: September 21, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 13,249 hours, 44,539 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pseu
- Part number: 858601
- Part serial: 254
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ALL GEAR DOOR INDICATED OPEN AND LF MAIN GEAR UNSAFE LIGHT ILLUM. PERFORMED ALT GEAR EXT AND RETURNED TO FIELD.  INSP GEAR, NO DEFECTS NOTED.  FOUND PSEU FAULTS WITH ALL GEAR DOOR AND LF MAIN GEAR.  REMOVED AND REPLACED PSEU AND PERFORMED NEAR FAR CHECKED GOOD, SYS CHECKED GOOD.  ACFT RELEASED FOR EVAL FLT DUE TO GEAR UNSAFE LIGHT AFTER GEAR RETRACTION.  MX ACTION COMPLETE SUBJECT TO SAT EVAL FLT EVAL FLT SATISFACTORY.  MORE INFO TO FOLLOW.
